# SDR AU510002092

- Difficulty date: September 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bellows
- Part number: 65525026
- Condition: Broken
- Location: Air Intake
- Part time: 3,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE AIR INTAKE ANTI-ICE SYSTEM BELLOWS BROKEN AT WELD.
